MedElevator Войти в исследования
← Поиск публикаций

DOI 10.31729/jnma.7607

Медицинская библиотека · JNMA; journal of the Nepal Medical Association · 2022

D-penicillamine Induced Myasthenia Gravis in Wilson's Disease: A Case Report.

Thapa Lekhjung, Thapa Monika, Bhattarai Suman, Shrestha Abhishek Man, Sharma Nooma, Rai Nilshan, Pokharel Merina, Paudel Raju

Клинический случайСтатьяПеревод в очереди

Аннотация

UNLABELLED: Myasthenia gravis is a neuromuscular junction disorder characterised by fluctuating muscle weakness, improved by using anti-cholinesterase drugs. In addition to the autoimmune aetiology, various factors such as infections, surgery, and drugs are known to precipitate the condition. We report a case of a 15-year-old boy with D-penicillamine-induced myasthenia gravis who presented with facial diplegia, dysphagia, and drooling of saliva, 6 years after the initiation of treatment for Wilson's disease. Therefore, clinicians should be more vigilant while prescribing patients with chelating drugs like D-penicillamine with regular monitoring of the new symptoms and keeping a very low threshold for the suspicion of myasthenia gravis.

KEYWORDS: d-penicillamine; myasthenia gravis; pyridostigmine; Wilson's disease.

Для цитирования: Thapa Lekhjung, Thapa Monika, Bhattarai Suman, Shrestha Abhishek Man, Sharma Nooma, Rai Nilshan, Pokharel Merina, Paudel Raju. D-penicillamine Induced Myasthenia Gravis in Wilson's Disease: A Case Report.. JNMA; journal of the Nepal Medical Association. 2022. DOI: 10.31729/jnma.7607.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.